RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 40, Number 2, Pages 235–244 (Mi tmf2890)  

This article is cited in 4 scientific papers (total in 4 papers)

Quasiclassical soliton solutions of the Hartree equation. Newtonian interaction with screening

M. V. Karasev, V. P. Maslov


Abstract: A quasiclassical series of eigenvalues and spherically symmetric eigenfunetions is constructed for the translationally invariant Hartree equation in the case of the Newtonian interaction with screening (Yukawa potential).

Full text: PDF file (1185 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 40:2, 715–721

Bibliographic databases:

Received: 27.04.1979

Citation: M. V. Karasev, V. P. Maslov, “Quasiclassical soliton solutions of the Hartree equation. Newtonian interaction with screening”, TMF, 40:2 (1979), 235–244; Theoret. and Math. Phys., 40:2 (1979), 715–721

Citation in format AMSBIB
\Bibitem{KarMas79}
\by M.~V.~Karasev, V.~P.~Maslov
\paper Quasiclassical soliton solutions of the Hartree equation. Newtonian interaction with screening
\jour TMF
\yr 1979
\vol 40
\issue 2
\pages 235--244
\mathnet{http://mi.mathnet.ru/tmf2890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=549617}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 40
\issue 2
\pages 715--721
\crossref{https://doi.org/10.1007/BF01018720}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JG19600005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2890
  • http://mi.mathnet.ru/eng/tmf/v40/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Chernykh, “Quasiclassical particle in a one-dimensional self-consistent field”, Theoret. and Math. Phys., 52:3 (1982), 939–941  mathnet  crossref  mathscinet  isi
    2. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. P. Maslov, “Semiclassical asymptotics of the eigenfunctions of the Schrödinger-Hartree equation. New form of classical self-consistent field”, Theoret. and Math. Phys., 99:1 (1994), 484–493  mathnet  crossref  mathscinet  zmath  isi
    4. Kulagin A.E. Trifonov A.Yu. Shapovalov A.V., “Quasiparticles Described By the Gross–Pitaevskii Equation in the Semiclassical Approximation”, Russ. Phys. J., 58:5 (2015), 606–615  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:272
    Full text:85
    References:52
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019